# SDR P2EA00196

- Difficulty date: June 2, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 562 - MDW - WHEN GEAR WAS SELECTED DOWN FOR APPROACH, GEAR INDICATION LIGHTS WERE INOPERATIVE.  TOWER CONFIRMED GEAR DOWN ON GO AROUND.  FOUND LANDING GEAR LIGHTS CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  INDICATION WORKED NORMALLY.  LANDING WAS UNEVENTFUL.  PERFORMED LANDING GEAR POSITION INDICATING SYSTEM TEST PER MM 32-61-0.  SYSTEM FOUND TO OPERATE NORMALLY.  NO FAULT FOUND.  (M)
